Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287146] of Ingrid Daubechies

Papers Published

  1. Cohen, A; Daubechies, I; Plonka, G, Regularity of Refinable Function Vectors, Journal of Fourier Analysis and Applications, vol. 3 no. 3 (1997), pp. x4-323
    (last updated on 2017/12/10)

    Abstract:
    We study the existence and regularity of compactly supported solutions φ = (φν)ν=0r- 1 of vector refinement equations. The space spanned by the translates of φν can only provide approximation order if the refinement mask P has certain particular factorization properties. We show, how the factorization of P can lead to decay of |φ̂ν(u)| as |u| →∞. The results on decay are used to prove uniqueness of solutions and convergence of the cascade algorithm.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320